# SDR UIEA2019042904059

- Difficulty date: April 29, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 77,796 hours, 10,376 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT FWD FUEL PUMP EICAS AND RT FWD PUMP PRESS LIGHT. THIS OCCURRED AT THE TOP OF DESCENT WHEN ENGINE THRUST WAS REDUCED. MSG AND LIGHT EXTINGUISHED ABOUT 30 SECONDS LATER.( PERFORMED OPERATIONAL CHECK OF RT FWD FUEL PUMP PER AMM 28-42-00. OPS CHECK GOOD. PRESSURE INDICATION NORMAL AT THIS TIME.     NOTE: ITEM PLACED ON DEFERRAL AT NEXT STA "ONT" LP 1050485  )
